| Model Number |
MA50BM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health professional reported that during an intraocular lens (iol) implant procedure, the lens was noted defective.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been three other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).